Archivum mathematicum

ISSN 1212-5059 · Volume 53 (2017), No. 1 · Electronic Edition

Mousa Jaber Abu Elshour and Vjacheslav Evtukhov
Asymptotic representations of solutions of the nonautonomous ordinary differential $n$-th order equations
pp. 1–12: Abstract, GZIP-PS (411 KiB), PDF (421 KiB)

Peteris Daugulis
A note on another construction of graphs with $4n+6$ vertices and cyclic automorphism group of order $4n$
pp. 13–18: Abstract, GZIP-PS (372 KiB), PDF (385 KiB)

Habib Bouzir, Gherici Beldjilali, Mohamed Belkhelfa, and Aissa Wade
Generalized Kählerian manifolds and transformation of generalized contact structures
pp. 35–48: Abstract, GZIP-PS (430 KiB), PDF (441 KiB)

Djamel Aaid, Amel Noui, and Mohand Ouanes
New technique for solving univariate global optimization
pp. 19–33: Abstract, GZIP-PS (510 KiB), PDF (519 KiB)

Ondřej Došlý
Solutions of Riemann–Weber type half-linear differential equation
pp. 49–61: Abstract, GZIP-PS (374 KiB), PDF (377 KiB)

Nassim Guerraich, Samira Hamani and Johnny Henderson
Addendum to ``Initial value problems for fractional functional differential inclusions with Hadamard type derivative''
[Archivum Mathematicum (Brno), Tomus 52 (2016), 263-273]

pp. 63: PDF (115 KiB)